# SDR DXTA200803143

- Difficulty date: June 25, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Condition: Inoperative
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROXIMATELY 130 KIAS DUE TO NO ELEVATOR AUTHORITY.  REPLACED ELEVATOR SERVO MOTOR ASSY WITH OVH ASSY.  PERFORMED SYSTEM CHECKS, TEST GOOD.  ALL WORK IAW MM 22-10-30.
